Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LillyRose7

Skin Clearing With Bcp

Recommended Posts

Hello all,

Well, I'm sure many of you know me from my posts about accutane and whether i should take it and the BCP pill.

I started taking the pill 3 cycles ago. I've just started the 3rd pack, a few days in and I think i am starting to see some signs of clearance. The old spots are going away and my skin looks less irritated. I dont know if this is because of a change in my skin regime - i have used nothing but cetaphil and Dr Dennis Gross products (the sulfur acne pimple treatment, the peel pads, etc) but even with products my skin would erupt from within. The nasty cysts on the chin etc.

I also stopped taking metformin because in the 2 years i was taking it my skin went from okayish (a few spots) to full blown acne on my cheeks and chin. No doctor could offer the solution or explanation on why this was happening. They just told me to go on accutane but i was very reluctant because i have pcos and don't want to take a risk for it to just come back.

Now, i have stopped the metformin and my skin is much clearer. Whenever i used to eat something partially sugary my skin would erupt. It was like i was becoming intolerant to any type of sweet, no matter how much i ate, and my parents noticed a link between me eating anything sugary and my outbreaks but this never used to happen prior to metformin. I also used to have a very 'red' appearance to my skin and in the metformin side effects list it does say that this can happen. Some ladies have mentioned on a pcos forum that their acne got worse on metformin, maybe i am one of those types of women, i dont know.

So now i am just taking the pill (belara) with my usual clean diet and regime, and will see how the results r coming out, but i hope that the pill has taken effect and will continue to work because last week i was in tears crying my eyes out at how i couldnt understand why i wasn't responding and i didnt know what was causing my skin to be so bad. My mom always told me she thought it was the metformin because she said it went from 'bad to terrible' within months of the drug. My periods were also weird on it.

fingers crossed and will keep you all updated. anyone want to discuss anything please feel free to contact me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×